Shift-generated random permutations and the M/D/1 queue

Autor(en): Stadje, W 
Stichwörter: Mathematics
Erscheinungsdatum: 1998
Herausgeber: LONDON MATH SOC
Journal: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volumen: 30
Ausgabe: 3
Startseite: 297
Seitenende: 304
Zusammenfassung: 
We consider a simple shift procedure which transforms any mapping f : {0,...,n} --> {0,..., n} into a permutation of 0,...,n. We study this shift under the assumption that the values f(0),...,f(n) are uniformly and independently chosen random numbers in {0,...,n}. The exact and asymptotic distributions of the required shift sizes are derived, and a connection to queueing theory is exhibited.
ISSN: 00246093
DOI: 10.1112/S0024609397004335

Show full item record

Google ScholarTM

Check

Altmetric